# SDR VNAA202404290002

- Difficulty date: April 29, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N570NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15357
- Aircraft time: 20,581 hours, 18,468 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Access Panel
- Part number: 195BB
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FWD AND AFT PANEL LANDINGS FOR ACCESS PANEL 195BB.      REMOVED CORROSION FROM CORROSION FROM LONDING FOR ACCESS PANEL 195BB AND FOUND FWD LANDING TO BE OUT OF DAMAGE LIMITATIONS AND AFT LANDING TO BE WITHIN LIMITS IAW CRJ900 SRM 53-00-00-101-001. REMOVED AND REPLACED FWD LANDING IAW CRJ900 SRM 51-42-13-001-001 AND SRM 51-40-11-001-001. RESTORED SURFACE FINISH IAW SRM 51-25-36-001-001.
